Alert archive / Tennessee / Flash Flood Warnings in 2009

Flash Flood Warning 94, NWS Memphis, TN

July 5, 20095 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Jul 5, 2009, 2:58 AM CDT for 5 counties in Tennessee. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2009, 2:58 AM CDT (07:58 UTC)
Expired
Jul 5, 2009, 4:01 AM CDT
In force
63 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 152 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 050759
FFWMEG
TNC023-039-071-077-109-051100-
/O.NEW.KMEG.FF.W.0094.090705T0759Z-090705T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
258 AM CDT SUN JUL 5 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN DECATUR COUNTY IN TENNESSEE...
  EASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTH CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 600 AM CDT

* AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR DOPPLER
  RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS
  THE WARNED AREA.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  INCLUDE SARDIS...REAGAN AND JACKS CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3519 8879 3552 8865 3553 8798 3548 8798
      3546 8804 3543 8803 3542 8798 3539 8798
      3531 8798 3502 8799

$$
1 follow-up statement
000 
WGUS74 KMEG 050901
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
401 AM CDT SUN JUL 5 2009

TNC023-039-071-077-109-050911-
/O.CAN.KMEG.FF.W.0094.000000T0000Z-090705T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR TN-HENDERSON TN-CHESTER TN-HARDIN TN-MCNAIRY TN-
401 AM CDT SUN JUL 5 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN MCNAIRY...
HARDIN...CHESTER...SOUTH CENTRAL HENDERSON AND SOUTHERN DECATUR
COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3519 8879 3552 8865 3553 8798 3548 8798
      3546 8804 3543 8803 3542 8798 3539 8798
      3531 8798 3502 8799

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 12:06 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 5, 12:06 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1206 AM CDT SUN JUL 5 2009

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 842 PM CDT SAT JUL 4 2009/

UPDATE...
ADJUSTED POPS AND WEATHER GRIDS AS WELL AS EXPIRED THE SEVERE
THUNDERSTORM WATCH FOR WEST TENNESSEE.

DISCUSSION...
AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE ACROSS WEST
TENNESSEE THIS EVENING AS THE SEVERE WEATHER THREAT LOOKS TO BE
ENDING. SEVERE THUNDERSTORM WATCH NUMBER 547 HAS BEEN ALLOWED TO
EXPIRE AS ONLY A FEW STRONG THUNDERSTORMS CAN BE EXPECTED. COLD
FRONT IS STILL WELL OFF TO OUR NORTHWEST AND AS A RESULT...EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS THROUGHOUT THE EVENING AND
OVERNIGHT HOURS. LINE OF THUNDERSTORMS HAS FORMED ACROSS EASTERN
OKLAHOMA AND INTO ARKANSAS WHICH WILL EVENTUALLY MOVE EAST
SOUTHEAST INTO THE MIDSOUTH LATER TONIGHT. LOWERED POPS ACROSS
NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL FOR TONIGHT AND
INCREASED ACROSS WEST TENNESSEE. OTHERWISE...NO ADDITIONAL
CHANGES WERE NEEDED AT THIS TIME.

KNS

PREV DISCUSSION... /ISSUED 401 PM CDT SAT JUL 4 2009/

DISCUSSION...20Z SURFACE ANALYSIS PLACES AN AREA OF LOW PRESSURE
NEAR COLUMBIA MISSOURI WITH A TRAILING COLD FRONT STRETCHING
SOUTHWEST BACK INTO KANSAS AND OKLAHOMA. TEMPERATURES THUS FAR
HAVE REACHED THE UPPER 80S TO LOWER 90S ACROSS THE MID SOUTH AS OF
3 PM CDT. REGIONAL WSR-88D RADAR TRENDS SHOW THE LEADING EDGE OF
CONVECTIVE ACTIVITY JUST WEST OF THE FORECAST AREA. ISOLATED
SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS EXTREME
NORTHWEST TENNESSEE AS OF FORECAST ISSUANCE. SEVERE WEATHER
POTENTIAL IS THE MAIN CHALLENGE IN THIS AFTERNOON/S FORECAST
PACKAGE.

NAM/GFS SHORT TERM MODELS IN DECENT AGREEMENT WITH BRINGING A COLD
FRONT THROUGH THE MID SOUTH TONIGHT INTO SUNDAY. DESPITE SOMEWHAT
SUFFICIENT INSTABILITY IN PLACE ACROSS THE MID SOUTH THIS
AFTERNOON...SHOWERS AND THUNDERSTORMS ACROSS ARKANSAS HAVE BEEN
WEAKENING A BIT AS THEY MOVE EAST TOWARDS WEAKER MID/UPPER LEVEL
SUPPORT ACROSS THE MID SOUTH. MOST IF NOT ALL AREAS SHOULD SEE
SOME MEASURABLE RAINFALL BUT THINK OVERALL SEVERE THUNDERSTORM
THREAT WILL REMAIN CONDITIONAL AT BEST. DAMAGING WINDS AND PERHAPS
SOME LARGE HAIL ARE THE MAIN SEVERE WEATHER THREATS IF A FEW
THUNDERSTORMS REACH SEVERE LIMITS.

LATEST 12Z MODELS INDICATE THE COLD FRONT WILL MOVE ACROSS NORTH
MISSISSIPPI ON SUNDAY. CLOUD COVER ACROSS THE AREA ON SUNDAY MAY
LIMIT THE OVERALL INSTABILITY AND SEVERE WEATHER THREAT ACROSS
NORTH MISSISSIPPI SUNDAY. THE 12Z GFS/ECMWF INDICATE
SHOWER/THUNDERSTORM CHANCES WILL DEPART THE ENTIRE AREA BY MONDAY
NIGHT...BRINGING RAIN FREE WEATHER TO THE MID SOUTH THROUGH
FRIDAY. RETURN FLOW ON THE BACK SIDE OF HIGH PRESSURE NEXT
SATURDAY WILL BRING BACK WARM...MOIST AND UNSTABLE AIR BACK TO THE
AREA AND ISOLATED SHOWERS AND THUNDERSTORMS TO THE REGION.

&&

.AVIATION...
06Z TAFS

SURFACE FRONT WAS OVER SOUTH CENTRAL MO...NORTH OF KSGF...SOUTH
OF KSTL AT DISCUSSION TIME. THUS FAR...TSRA HAVE MANAGED TO AVOID
THE MIDSOUTH TERMINALS...WITH THE EXCEPTION OF KMKL. AS THE FRONT
DROPS SOUTH OVERNIGHT...EXPECT SCATTERED ACTIVITY TO CONTINUE.
ACTIVITY OVER AR SHOULD LIFT INTO KMEM VICINITY AROUND 06Z.

THE FRONT WILL SLOW ITS SOUTHWARD PROGRESS DURING THE DAY
SUNDAY...LIKELY STALLING OVER NORTH MS. WINDS SHOULD BE
LIGHT...BUT PERHAPS A BIT TRICKY TO FORECAST DIRECTION AT KMEM
DURING THE DAY. SCATTERED SHRA/TSRA TO CONTINUE IN THE
AFTERNOON...WITH STRONGEST TSRA CHANCE AT KTUP.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  73  86  67  88 /  80  60  30  10
MKL  71  83  65  86 /  80  50  20  10
JBR  70  83  65  88 /  50  40  20  10
TUP  72  86  68  88 /  40  70  30  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 4, 10:38 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1038 PM CDT SAT JUL 4 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-060545-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1038 PM CDT SAT JUL 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT ACROSS
PORTIONS OF EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...AND WEST
TENNESSEE. THE MAIN HAZARDS WITH ANY STRONG THUNDERSTORM THAT
DEVELOPS WILL BE WINDS UP TO 50 MPH AND SMALL HAIL. HEAVY RAINFALL
IS ALSO POSSIBLE WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW THUNDERSTORMS MAY BECOME STRONG TO SEVERE ACROSS NORTH
MISSISSIPPI SUNDAY AS A COLD FRONT MOVES THROUGH THE REGION. LARGE
HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED ON SUNDAY IN
SUPPORT OF SEVERE WEATHER OPERATIONS.

KNS

In the hours before

Special weather statement, Jul 4, 10:36 PM CDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1036 PM CDT SAT JUL 4 2009

TNZ003-004-020-021-050415-
CARROLL TN-GIBSON TN-HENRY TN-WEAKLEY TN-
1036 PM CDT SAT JUL 4 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED OVER GREENFIELD AT 1036 PM CDT...MOVING EAST AT
40 MPH.

PEOPLE IN CARROLL...GIBSON...HENRY AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR HUNTINGDON AND MCKENZIE...SHOULD MONITOR THIS STORM
CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1115 PM
CDT.
Special weather statement, Jul 4, 11:33 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 PM CDT SAT JUL 4 2009

TNZ055-050500-
DECATUR TN-
1133 PM CDT SAT JUL 4 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN DECATUR COUNTY IN TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 5 MILES NORTH OF PARSONS AT 1134 PM CDT...
MOVING EAST AT 30 MPH.

PEOPLE IN DECATUR COUNTY SHOULD MONITOR THIS STORM CLOSELY THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL MIDNIGHT CDT.
Special weather statement, Jul 5, 12:51 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1251 AM CDT SUN JUL 5 2009

TNZ055-050615-
DECATUR TN-
1251 AM CDT SUN JUL 5 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CENTRAL DECATUR COUNTY IN TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF DECATURVILLE AT 1252 AM
CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DECATUR COUNTY SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jul 5, 1:38 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
138 AM CDT SUN JUL 5 2009

TNZ049-050-089-050715-
FAYETTE TN-HAYWOOD TN-TIPTON TN-
138 AM CDT SUN JUL 5 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 14 MILES WEST OF DANCYVILLE AT 139 AM CDT...
MOVING EAST AT 30 MPH.

PEOPLE IN FAYETTE...HAYWOOD AND TIPTON COUNTIES...INCLUDING LOCATIONS
NEAR BROWNSVILLE...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT
WEATHER ALERT IS IN EFFECT UNTIL 215 AM CDT.
Local storm report, Jul 5, 2:39 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
239 AM CDT SUN JUL 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     HALLS                   35.87N 89.40W
07/04/2009                   LAUDERDALE         TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE NORTHERN PORTIONS OF
            LAUDERDALE COUNTY.

0755 PM     HAIL             8 SW TRENTON            35.89N 89.04W
07/04/2009  E0.88 INCH       GIBSON             TN   TRAINED SPOTTER

0814 PM     TSTM WND DMG     9 SW JACKSON            35.54N 88.94W
07/04/2009                   MADISON            TN   LAW ENFORCEMENT

            TREE DOWN ON POWER LINES.

1200 AM     FLASH FLOOD      GREENFIELD              36.16N 88.80W
07/05/2009                   WEAKLEY            TN   TRAINED SPOTTER

            PERSON EVACUATED FROM HOME ALONG JEFFERSON STREET WITH
            WAIST DEEP WATER NEARING HOME. WATER ALSO COVERING WEST
            MAIN STREET.

&&

JLH
Special weather statement, Jul 5, 2:47 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 AM CDT SUN JUL 5 2009

MSZ001-007-008-012-050830-
DE SOTO MS-TUNICA MS-TATE MS-PANOLA MS-
247 AM CDT SUN JUL 5 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  TATE COUNTY IN NORTHWEST MISSISSIPPI...
  EASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM 8 MILES NORTHEAST OF ROBINSONVILLE TO 7 MILES SOUTH OF
DUBBS AT 246 AM CDT...MOVING EAST AT 30 MPH. AT 235 AM CDT...WINDS
GUSTED TO 44 MPH AT THE TUNICA REGIONAL AIRPORT IN TUNICA COUNTY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO...PANOLA...TATE AND TUNICA COUNTIES...INCLUDING
LOCATIONS NEAR HERNANDO AND SENATOBIA...SHOULD MONITOR THIS STORM
CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 330 AM CDT.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES ARKABUTLA LAKE.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:32 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale43 min
Jul 4, 7:41 PM CDTSevere Thunderstorm WarningMEGCrockett, Gibson, Haywood, Madison40 min
Jul 4, 10:39 PM CDTAreal Flood AdvisoryMEGCarroll, Gibson, Henry, Obion, Weakley2 hr
Jul 4, 11:19 PM CDTFlash Flood WarningMEGCarroll, Decatur, Gibson, Henderson, Weakley4 hr
Jul 5, 12:26 AM CDTSevere Thunderstorm WarningMEGCarroll, Henderson49 min
Jul 5, 12:33 AM CDTTornado WarningMEGCarroll, Henderson, Madison42 min
Jul 5, 1:12 AM CDTSevere Thunderstorm WarningMEGCarroll, Decatur, Henderson48 min
Jul 5, 1:54 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Madison40 min
Jul 5, 3:07 PM CDTAreal Flood AdvisoryMEGDecatur, Henderson113 min
Jul 5, 4:08 PM CDTAreal Flood AdvisoryMEGFayette, Shelby3 hr
Jul 5, 4:21 PM CDTFlash Flood WarningMEGFayette, Shelby3 hr

Nearby

Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.